Triumeq & nausea

Question

I just recently stopped Genvoya for a month due to some unmanageable side effects and decided to start Triumeq again. This time i've been having nausea which i didn't experience the last time I tried this medications, i just had some GI side effects, however it's been almost two weeks and i am still having nausea since on Triumeq, my doctor gave me some ondansetron but it's not helping like I thought it should. Is the nausea going to subside or is this most likely going to be a ongoing side effect? I only have to more options left if so, I will have to go back on Genvoya or tey Prezcobix with Descovy which I heard there could be more possible side effects.

Answer

You are unlucky if the nausea is due exclusively from the single table regimens since intractable severe nausea is infrequent (< 1-5%). In many cases nausea will subside if you can bear waiting that out for 1-2 months. A trial of boosted darunavir or atazanavir, raltegravr, doleutegravir, or rilpivirine with various NRTI backbone regimens might be other options to consider if the problem persists. KH